MAUDE Adverse Event Report: IRADIMED CORPORATION MRIDUIM 3860 SERIES MRI INFUSION PUMP/MONITOR SYSTEM; Pump, infusion

IRADIMED CORPORATION MRIDUIM 3860 SERIES MRI INFUSION PUMP/MONITOR SYSTEM; Pump, infusion
Model Number 3860+
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an mri scan, the accompanying nurse noticed that the new bottle of propofol had completely emptied when it was connected to the patient's central line, even though the pump appeared to be working properly (green light and flow rate between 5 and 7 cc/h).The patient therefore received the entire bottle of propofol (1000 mg).
 
Additional Manufacturer Narrative
The event was first reported to our international sales and clinical representatives by the importer, c.H.S., ltd.The complaint was then escalated internally to iradimed regulatory affairs.Iradimed has conducted due diligence to gather more information.Our investigation has included the following: phone calls: iradimed contacted c.H.S., ltd.By phone on august 13, 2025.Contact was established and an investigation was initiated to gather additional information through an interview.Email correspondence: an email requesting additional details was sent to c.H.S., ltd.On august 13, 2025.Additionally, on august 19, 2025, an email was sent to inform c.H.S., ltd.Of the reportability of this event, and a copy of the report was provided.After several due diligence attempts, the distributor provided the device history log on september 5, 2025.Iradimed evaluated the provided device history log for device ir60106062 from august 6, 2025, to august 8, 2025.The most significant entry in the history log is a "check door-freeflow" code, which indicates potential issues with how the infusion set was loaded.This may suggest that the user did not properly press the black flow-stop clamp inward until it was seated.This situation can only occur if the door is open and the flow-stop clamp is fully inserted into the pump immediately after it is powered on.This opens the clamp and allows momentary free-flow while the door is open.This pattern repeated twice in the log.Since the pump does not record when the door is closed, it raises the possibility that the pump may have inadvertently been allowed to free-flow during these intervals if the door remained open.The most probable root cause of this event is user error in loading or installing the iv set.The history log documented a possible over-infusion, showing user error when loading the infusion set.Refresher training will be made available to the customer to reinforce proper iv set setup and priming procedures.

Brand Name
MRIDUIM 3860 SERIES MRI INFUSION PUMP/MONITOR SYSTEM
Common Device Name
Pump, infusion
Manufacturer (Section D)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer (Section G)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer Contact
leonardo aldarondo
1025 willa springs drive
winter springs, FL 32708
4076778022
MDR Report Key23042329
Report Number3005053560-2025-00009
Device Sequence Number18655449
Product Code FRN
UDI-Device Identifier00856038001089
UDI-Public0100856038001089
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3860+
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown